Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child has fever, weakness, vomiting black liquid. Taken Calpol

hey,how are u,my 6 year old little girl has had a fever for 3 days,its goes upto 104 but then comes down with calpol ,she is very weak but drinking 7up,she has started vomiting but its not sick its thick balck liquid,a lot of it could u please tell me what this could be,its not the usual lining of the stomach ,its much thicker and darker and theres no sick in it,just this liquid
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
One probable cause for a dark colored vomit may be that your child has developed stress gastric ulcers. The child will need a thorough examination and a battery of blood tests. Kindly don't ignore this complaint and see a pediatrician as soon as possible. If the child has stress ulcers she will be relieved with antacids and other drugs. She may have a bleeding disorder too. Depending on your location she might dengue hemorrhegic fever too. She definitely needs visit to the doctor.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor